MathSciNet Relay Station
MathSciNet bibliographic data
MR2566552 16E40 (16E10)
Solotar, Andrea; Vigué-Poirrier, Micheline Two classes of algebras with infinite Hochschild homology. Proc. Amer. Math. Soc. 138 (2010), no. 3, 861–869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement